m+Medelevator.RU
← Поиск публикаций
Journal of neurology, neurosurgery, and psychiatry · 1977

Phenytoin intoxication during concurrent diazepam therapy.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Rogers H J, Haslam R A, Longstreth J, Lietman P S

Аннотация

Phenytoin elimination is a saturable process obeying Michaelis-Menten kinetics. Plasma phenytoin levels are not related linearly to dose, and small changes in enzyme activity produced by concurrent drug therapy could alter plasma levels. Two cases of phenytoin intoxication associated with simultaneous administration of diazepam are reported. Intravenous phenytoin infusions were given and the apparent K(m) and V(max) computed from the resulting plasma phenytoin levels. In one case `K(m)' and `V(max)' were 0.8 μmol/1 and 1.3 μmol/1/hour respectively during concurrent diazepam administration, and 50.3 μmol/1 and 4.4 μmol/1/hour after discontinuation of diazepam. In the second case phenytoin infusion with diazepam gave `K(m)' and `V(max)' values of 0.012 μmol/1 and 0.95 μmol/1/hour. Without diazepam these were 28.8 μmol/1 and 0.92 μmol/1/hour respectively.

Предметные рубрики MeSH